# SDR 2001UALA00239

- Difficulty date: March 4, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Radar Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 IS CRACKED AT THE RADAR ANTENNA MOUNT.  THIS IS CONSIDERED A MAJOR REPAIR.  INSTALLED DOUBLER TO AFFECTED AREA.  ACCOMPLISHED MAJOR REPAIR.
